# SDR SWAA2025030699109

- Difficulty date: February 24, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD SCUFF PLATE CRACKED<[01] REPLACED FCB FWD SCUFF PLATE PER SRM 51-10-02-0G-0; LOCATED AND DRILLED AND COUNTERSUNK PER SRM 51-40-02-0G-0; SRM 51-40-08-0G-0; REF IPC 53-13-00-08.;[02] INSTALLED ON BAR CODE TTG8Q00YP6R7;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND ITEM 2.
